Digitale Bibliotheek
Sluiten Bladeren door artikelen uit een tijdschrift
     Tijdschrift beschrijving
       Alle jaargangen van het bijbehorende tijdschrift
         Alle afleveringen van het bijbehorende jaargang
                                       Alle artikelen van de bijbehorende aflevering
 
                             15 gevonden resultaten
nr titel auteur tijdschrift jaar jaarg. afl. pagina('s) type
1 A hyperbolic scenario to chaotic scattering: horseshoe truncation by potential deformation Troll, G.
1995
83 4 p. 355-373
19 p.
artikel
2 Cumulative author index of volumes 81–83 1995
83 4 p. 503-
1 p.
artikel
3 Erratum to “phase transitions in networks of chaotic elements with short and long range interactions” [Physica D 81 (1995) 177–203] Losson, Jérôme
1995
83 4 p. 499-500
2 p.
artikel
4 Forthcoming articles 1995
83 4 p. 501-502
2 p.
artikel
5 Index of authors and papers to volume 83 1995
83 4 p. 504-506
3 p.
artikel
6 Inelastic collisions of three particles on a line as a two-dimensional billiard Constantin, Peter
1995
83 4 p. 409-420
12 p.
artikel
7 Nonlinear dynamics, soft-mode and central-peak phenomena in one-dimensional systems with long-range interparticle interactions Dikandé, Alain M.
1995
83 4 p. 450-460
11 p.
artikel
8 On the applicability of the approximate Poincaré mapping to the analysis of dynamics induced by ODE systems II. Proximity of coordinate partial derivatives of Poincaré mappings Bakaleinikov, L.A.
1995
83 4 p. 342-354
13 p.
artikel
9 On the applicability of the approximate Poincaré mapping to the analysis of dynamics induced by ODE systems I. Proximity of mappings Bakaleinikov, L.A.
1995
83 4 p. 326-341
16 p.
artikel
10 Persistent homoclinic tangencies in the Hénon family Kan, Ittai
1995
83 4 p. 313-325
13 p.
artikel
11 The fractional Ornstein-Uhlenbeck process as a representation of homogeneous Eulerian velocity turbulence Shao, Yaping
1995
83 4 p. 461-477
17 p.
artikel
12 The Helmholtzian equation: stabilizing mechanisms for quadratic nonlinear fields Price, C.B.
1995
83 4 p. 374-382
9 p.
artikel
13 The use of algebraic sets in the approximation of inertial manifolds and lumping in chemical kinetic systems Yannacopoulos, A.N.
1995
83 4 p. 421-449
29 p.
artikel
14 Transversality of double-pulse homoclinic orbits in the inviscid Lorenz-Krishnamurthy system Tin, Siu-Kei
1995
83 4 p. 383-408
26 p.
artikel
15 Universal description of laser dynamics near threshold Lega, J.
1995
83 4 p. 478-498
21 p.
artikel
                             15 gevonden resultaten
 
 Koninklijke Bibliotheek - Nationale Bibliotheek van Nederland